MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CRPHS; CARDIAC C-REACTIVE PROTEIN, ANTIGEN, ANTISERUM, AND CONTROL

ROCHE DIAGNOSTICS CRPHS; CARDIAC C-REACTIVE PROTEIN, ANTIGEN, ANTISERUM, AND CONTROL
Catalog Number 04628918190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable crp lx hs result from the cobas 8000 cobas c 502 module.The initial result was 63.55 mg/l with a data flag.The 1:15 auto-diluted result was 10.8 mg/l.The repeat result with a 1:3 dilution was 65.89 mg/l with a data flag.The 1:15 auto-diluted result was 10.3 mg/l.The result using a 1:5 dilution was 45.64 mg/l.The result using a 1:10 dilution was 15.38 mg/l.The results were not reported outside of the laboratory.The customer did not know which result was correct.
 
Additional Manufacturer Narrative
The cobas 8000 cobas c 502 module serial number was 18m6-10.The customer declined a service visit.The investigation was unable to determine a specific root cause based on the limited information.A sample-specific issue such as a possible interfering substance in the sample could not ruled out.

Brand Name
CRPHS
Common Device Name
CARDIAC C-REACTIVE PROTEIN, ANTIGEN, ANTISERUM, AND CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18173411
Report Number1823260-2023-03696
Device Sequence Number12665063
Product Code NQD
UDI-Device Identifier04015630921508
UDI-Public04015630921508
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K053603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number04628918190
Device Lot Number69280601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown